| Model Number |
305616 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd sharps coll 9gal red the lid was missing.There was no report of patient impact.The following information was provided by the initial reporter: these didn't have lids.
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Initial reporter address: address information was not able to be obtained, therefore, (b)(4) was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.